Teichmüller spaces and BMOA.

Kari Astala; Michel Zinsmeister

Mathematische Annalen (1991)

  • Volume: 289, Issue: 4, page 613-626
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Astala, Kari, and Zinsmeister, Michel. "Teichmüller spaces and BMOA.." Mathematische Annalen 289.4 (1991): 613-626. <http://eudml.org/doc/164801>.

author = {Astala, Kari, Zinsmeister, Michel},
journal = {Mathematische Annalen},
number = {4},
pages = {613-626},
title = {Teichmüller spaces and BMOA.},
url = {http://eudml.org/doc/164801},
volume = {289},
year = {1991},

AU - Astala, Kari
AU - Zinsmeister, Michel
TI - Teichmüller spaces and BMOA.
JO - Mathematische Annalen
PY - 1991
VL - 289
IS - 4
SP - 613
EP - 626
UR - http://eudml.org/doc/164801
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.